# SDR HALA2019120900509

- Difficulty date: December 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 38,206 hours, 5,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN ABOVE DOOR 3R NEEDS TO BE RE-ATTACHED. FELL OFF DURING BOARDING. // REATTACHED EXIT SIGN AT 3R. OK FOR SVC
